Classification of riemannian flows with transverse similarity structures
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 203-227
Cet article a éte moissonné depuis la source Numdam
@article{AFST_1997_6_6_2_203_0,
author = {Asuke, Taro},
title = {Classification of riemannian flows with transverse similarity structures},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {203--227},
year = {1997},
publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
address = {Toulouse},
volume = {Ser. 6, 6},
number = {2},
mrnumber = {1611816},
zbl = {0899.58054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_1997_6_6_2_203_0/}
}
TY - JOUR AU - Asuke, Taro TI - Classification of riemannian flows with transverse similarity structures JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 1997 SP - 203 EP - 227 VL - 6 IS - 2 PB - Université Paul Sabatier. Faculté des sciences PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_1997_6_6_2_203_0/ LA - en ID - AFST_1997_6_6_2_203_0 ER -
%0 Journal Article %A Asuke, Taro %T Classification of riemannian flows with transverse similarity structures %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 1997 %P 203-227 %V 6 %N 2 %I Université Paul Sabatier. Faculté des sciences %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_1997_6_6_2_203_0/ %G en %F AFST_1997_6_6_2_203_0
Asuke, Taro. Classification of riemannian flows with transverse similarity structures. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 203-227. http://geodesic.mathdoc.fr/item/AFST_1997_6_6_2_203_0/
